# SDR DALA2021082404987

- Difficulty date: August 19, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 48,586 hours, 25,186 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 - CORROSION ON BORE OF HINGE #1 OF VERTICAL STABILIZER. CORRECTIVE ACTION: REPLACED HINGE FITTING #1 AND FASTENERS LOC. ON VERTICAL STABILIZER AS PER A319 SRM 55-36.(1917792)
